Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``A comparison of algorithms for rational $ l\sb{\infty }$ approximation'' (Math. Comp. 27 (1973), 111-121)

Authors: C. M. Lee and F. D. K. Roberts
Journal: Math. Comp. 33 (1979), 847
MSC: Primary 41A20
Original Article: Math. Comp. 27 (1973), 111-121.
MathSciNet review: 521302
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A20

Retrieve articles in all journals with MSC: 41A20

Additional Information

Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society